# SDR SIMA2012058005

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 20,176 hours, 17,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3126 THE CREW FOUND FLIGHT ATTENDANTS FLASHLIGHT BRACKET BROKEN.  DEFERRED PER MEL 25-53. AUTH TRAINS TO MIC SHEET/(M) PROCEDURE C/W.  MEL STILL OPEN.  CORRECTIVE ACTION IS PENDING.
